# SDR HNAA0600073

- Difficulty date: July 16, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 24,810 hours, 40,249 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING THE NR 1 BLEED ON THE NR 1 ENGINE TORQUE SURGED APPROX 10 PERCENT.  REPLACED 2121-K1 AND 2121-K3.   PROBLEM RETURNED SEE REPORT HNAA0600074.
